Publication

The maximum likelihood estimators in the growth curve model with serial covariance structure

Klein, D. & Žežula, I., 1-Sep-2009, In : Journal of Statistical Planning and Inference. 139, 9, p. 3270-3276 7 p.

Research output: Contribution to journalArticleAcademicpeer-review

Copy link to clipboard

Documents

  • The maximum likelihood estimators in the growth curve model with serial covariance structure

    Final publisher's version, 137 KB, PDF document

DOI

The maximum likelihood estimators of unknown parameters in the growth curve model with serial covariance structure under some conditions are derived in the paper.

Original languageEnglish
Pages (from-to)3270-3276
Number of pages7
JournalJournal of Statistical Planning and Inference
Volume139
Issue number9
Publication statusPublished - 1-Sep-2009
Externally publishedYes

    Keywords

  • Growth curve model, Maximum likelihood estimators, Serial covariance structure

View graph of relations

ID: 64162145